Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have had arthritis and bursitis of knee. Is that causing redness and inflammation? On prednisone, helpful?

I was just released from the hospital yesterday from a possible blood clot but turns out I have arthritis and bursitis of the knee which was causing the redness and inflammation. While I was there I kept complaining of chest pains and trouble breathing. They put me on an EKG and it was fine than kept me on a 6 lead. My heart rate was usually in the 100+. I am a 30 year old woman with regular daily activities 5 4 and 150, 2 kids and 2 dogs so I am by far not lazy but I don t go out of my way to walk those extra miles without reason or adventure. Well today I keep feeling a kind of electrical pulsing sensation starting in my back and going to my chest. It throbs and gets stronger than fades away. When it happens I can hear and feel it in my ears as well. My blood pressure was ranging from 130/80s to 90/55. They sent me home on prednisone , indocin, probiotix and they had me on a heparin shot at the hospital. What could this feeling be if they didn t find it so important in the hospital to check it out?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
yes ur redness and inflammation is due to arthritis and bursitis.steroids are helpful.along with u have to consult physiotherapist
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor